# SDR JZBR14001

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Amd FALCON2000
- Aircraft serial: 29
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5085T40G03
- Condition: Malfunction
- Location: Lt Eng
- Part time: 455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED HMU ON ENG FOR TEST AFTER C/W CFE 7388001.  PERFORMED 2 NORMAL STARTS SATISFACTORILY.  THE 3RD START ATTEMPT AND SUBSEQUENT ATTEMPTS FAILED.  RE-INSTALLED ORIG HMU AND STARTS WERE NORMAL.
